# SDR UALA2011061302872

- Difficulty date: June 11, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,491 hours, 12,606 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 82123
- Condition: Failed
- Location: Rt Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TAXI IN SHUT DOWN RT ENGINE LEFT GENERATOR TRIP AND BUSS TIE OPEN RESET LT GEN HELD 10SEC TRIP AG.  REPLACED LT IDG.  LEAK & OPS CHECKED GOOD.
